DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

-- advertisement -- The American Red Cross

Can patanase cause eye pain?

this med was used once a day for three days. occular pain started on fourth day. med was stopped but eye pain continued and has escalated.
asked Aug 23, 2012 by anonymous
edited Aug 24, 2012 by pharmageek

1 Answer

0 votes
This would be uncommon but the possibility of such side effect is conceivable because Patanase is administered into nasal sinuses and may cause sinus related headaches, which, conceivably, could radiate into the eye area.

However, the fact that Patanase may conceivably cause such a side effect does not necessarily mean that it did so in your case -- this may be just a co-incidence. But if this continues, you need to see a doctor either way.
answered Aug 24, 2012 by pharmageek (1,910 points)